# SDR HALA2018031500106

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 33,720 hours, 5,383 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ELECT APU BATT SYS FAULT ECAM. PERFORMED RESET PROCEDURE PER AMI 24-38. NO FAULT NOTED. CK NORMAL.
